Permutation Groups with Bounded Movement having Maximum Orbits
Let G be a permutation group on a set with no fixed points in and let m be a positive integer.If no element of G moves any subset of by more than m points (that is, if |
 L. Brailovsky, D.Pasechnix, and C. E. Praeger, Subsets close to invarianr subset
of quasi-invariant subsets for group actions, Proc. Amer. Math. Soc., 123(1995),
 C.E.Praeger,On permutation groups with bounded movement,J.Algebra ,144(1991),436-442.
 C.E.Praeger, The separation theorem for group actions, in ”ordered Groups
and Infinite Groups”(W.charles Holland, Ed.), Kluwer Academic, Dordrecht/
Boston/ Lond, 1995.
 A.Hassani,M.Khayaty,E.I.Khukhro and C.E.Praeger, Transitive permutation groups with bounded movement having maximum degree,J. Algebra,214(1999), 317-337.
 P.S.Kim, and C.E.Praeger, The maximal number of orbits of a permutation Group with Bounded Movement, J.Algebra,214 (1999),625-630.
 P.M.Neumann, The structure of finitary Permutation groups, Arch. Math.
 B.H.Neumann, Groups covered by permutable subsets, J. London Math soc., 29(1954), 236-248.
 P.M.Neumann, C.E.Praeger, On the Movement of permutation Group,
J.Algebra, 214, (1999), 631-635.
Copyright (c) 2019 behnam razzaghmaneshi
This work is licensed under a Creative Commons Attribution 4.0 International License.
Authors retain the copyright of their manuscripts, and all Open Access articles are distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided that the original work is properly cited.